So everyday I notice more and more hair thinning! I was just wondering will it stop??? I've been on Tasigna 600 mg for about 4.5 months now and the hair loss has not slowed down. I've been thinking about shaving my head and just finding cute head wraps but that may be too extreme.?? I would probably cry.......ALOT I'm a girl, we tend to be connected to our hair. I always thought it symbolized health and beauty....now I just wish we were all born bald and stayed that way! NO ONE deserves to feel this way. I'm not the first and I'm sure I wont be the last Thanks for any advice
Taking Tasigna and losing my hair! anyone else experience this?:(
Posted 17 March 2014 - 07:41 PM
Diagnosed Oct 2013 Started 600mg of Tasigna on Nov 4th. Lowered dose a few months later to 300mg due to side affects stayed here declining PCR until March 2015 small jump from 0.0072 to 0.0083 scarred my doc into full dose of Tasigna again 600mg(been miserable since) but reached PCRU 06/15/2015(next test) and have been there ever since. Hoping to have another little one. I have the support of my doc to go off anytime, just scared to jump. might go two years PCRU but he said it wont make much of a difference. I just figured I could possibly go into a trial while preggers if I got the two years behind me.
Nov 8th 2017 went off Tasigna
Dec 1st PCRU off TKI
Jan 5th PCR Detected .0625
Feb 1st PCR Detected .7815
Added 8-6 grams Curcumin daily in Feb
March 3rd PCR Detected 3.2646 YIKES!
stopped trying for baby after February reading. will start new TKI march 16th 2017 (Sprycel)
FYI I'm not done trying for my last little one.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users